Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking nexito 20 mg since a year, quit now, feeling low and depressed, headaches. Suggestions ?

I was taking nexito 20 mg for about a year after my mother s sudden death. Now it s been one month I have stopped taking that. I am feeling very low again and so weak that I dont even feel like getting up and my heart feels so low all the time . It s like my heart is sinking and I am very depressed, I have headache almost daily. Please let me know something to suppress these after effects and also let me know when I will be fine as I am getting married after two months.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

There could be two possibilities for your symptoms. One is a relapse of your depressive symptoms or the other is withdrawal-related effects of the anti-depressant medication. You need a detailed evaluation to ascertain this and further management has to be targetted accordingly. Please consult a psychiatrist for further assessment and management. This is important as you should not let your symptoms have an adverse impact on your marriage and social functioning.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor